Urmăriți
valentin ghisoiu
valentin ghisoiu
Adresă de e-mail confirmată pe fmi.unibuc.ro
Titlu
Citat de
Citat de
Anul
Inequalities for the Casorati curvatures of slant submanifolds in complex space forms
V Ghisoiu
Riemannian geometry and applications. Proceedings RIGA, 145-150, 2011
432011
Generalized Wintgen inequality for Lagrangian submanifolds in quaternionic space forms
G Macsim, V GHISoiu
Math. Inequal. Appl 22 (3), 803-813, 2019
112019
Minimality of certain contact slant submanifolds in Sasakian space forms
I Mihai, V Ghisoiu
Int. J. Pure Appl. Math. Sci 1, 95-99, 2004
112004
New results for submanifolds of generalized complex space forms with a semi-symmetric metric connection
V Ghisoiu
Riemannian Geometry and Applications—Proceedings RIGA, 2014
42014
Casorati curvatures of ideal submanifolds
V Ghisoiu
Bulletin of the Transilvania University of Brasov. Mathematics, Informatics …, 2008
22008
Culegere de probleme de geometrie diferențială
I Mihai, A Mihai, V Ghișoiu
Editura Universității din București, 2012
12012
On Riemannian manifolds endowed with a locally conformal cosymplectic structure
I Mihai, R Rosca, V Ghișoiu
International journal of mathematics and mathematical sciences 2005, 3471-3478, 2005
2005
Ideal Contact Slant Submanifolds in Sasakian Space Forms
V Ghisoiu
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–8